Alert archive / Georgia / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 177, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 15, 2024, 4:54 PM EDT for DeKalb County, Gwinnett County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2024, 4:54 PM EDT (20:54 UTC)
- Expired
- Jul 15, 2024, 5:20 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties DeKalb County, GA, Gwinnett County, GA
The radar
The Atlanta radar (KFFC), 63 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.9 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 925 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1424 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
103
WUUS52 KFFC 152054
SVRFFC
GAC089-135-152145-
/O.NEW.KFFC.SV.W.0177.240715T2054Z-240715T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
454 PM EDT Mon Jul 15 2024
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Central DeKalb County in north central Georgia...
Southwestern Gwinnett County in north central Georgia...
* Until 545 PM EDT.
* At 454 PM EDT, a severe thunderstorm was located over North
Decatur, or over Decatur, moving east at 10 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Atlanta, Decatur, Lilburn, Clarkston, Stone Mountain, Avondale
Estates, Pine Lake, Tucker, Belvedere Park, North Decatur, North
Atlanta, North Druid Hills, Druid Hills, Candler-Mcafee, Mountain
Park, Redan, Scottdale, Kirkwood, Brookhaven, and East Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3391 8413 3383 8406 3373 8409 3374 8435
3386 8435
TIME...MOT...LOC 2054Z 258DEG 9KT 3381 8429
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
060
WWUS52 KFFC 152108
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
508 PM EDT Mon Jul 15 2024
GAC089-135-152145-
/O.CON.KFFC.SV.W.0177.000000T0000Z-240715T2145Z/
DeKalb GA-Gwinnett GA-
508 PM EDT Mon Jul 15 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR CENTRAL DEKALB AND SOUTHWESTERN GWINNETT COUNTIES...
At 508 PM EDT, a severe thunderstorm was located over Clarkston, or
near Decatur, moving east at 10 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Decatur, Lilburn, Clarkston, Stone Mountain, Avondale Estates, Pine
Lake, Tucker, North Decatur, Druid Hills, Belvedere Park, North Druid
Hills, Mountain Park, Scottdale, and Redan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3391 8413 3383 8406 3375 8409 3376 8432
3387 8431
TIME...MOT...LOC 2108Z 258DEG 9KT 3382 8425
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$482
WWUS52 KFFC 152120
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
520 PM EDT Mon Jul 15 2024
GAC089-135-152130-
/O.CAN.KFFC.SV.W.0177.000000T0000Z-240715T2145Z/
DeKalb GA-Gwinnett GA-
520 PM EDT Mon Jul 15 2024
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DEKALB AND
SOUTHWESTERN GWINNETT COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
&&
LAT...LON 3391 8413 3383 8406 3375 8409 3376 8432
3387 8431
TIME...MOT...LOC 2116Z 258DEG 9KT 3383 8421
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 2:45 PM EDT, 2 hours 9 minutes earlier.
Area forecast discussion, Jul 15, 2:45 PM EDT, 2 hours 9 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 245 PM EDT Mon Jul 15 2024 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Tuesday) Issued at 244 PM EDT Mon Jul 15 2024 Temperatures were slower to warm this morning due to persistent cloud cover but are now on the rise with current readings in the low to mid 90s. Scattered showers and thunderstorms are ongoing this afternoon and look to taper around sunset with the loss of heating. Activity is expected mainly across Central Georgia as morning clouds and some light showers seemed to have worked over the environment across portions of North Georgia. Any storms that develop will have the potential to be efficient rain producers -- PWs currently sitting around 1.5-1.8 inches with forecast values through the week at or above 2.0 inches. Some lower clouds will be possible overnight/early Tuesday especially for areas that received rain. Similar weather conditions are expected on Tuesday, though coverage of convection will trend upward as moisture increases. Additionally, increasing clouds and convection will keep temperatures a few degrees cooler on Tuesday. No heat headlines are expected at this time. 07 && .LONG TERM... (Wednesday morning through next Sunday) Issued at 244 PM EDT Mon Jul 15 2024 By Wednesday morning, a potent shortwave embedded within large trough over the Great Lakes and NE CONUS will be progressing to the east. This system will drive a front towards the southeast that will quickly lose steam as forcing for it moves out into the northern Atlantic, causing it to stall over the southeast. With copious moisture out ahead of the front, this stalled boundary will act as a focus for repeated rounds of afternoon convection through the weekend. One piece of uncertainty in the long term is exactly how far south this front will progress, and where exactly it will stall, all of which will have an effect on rain chances and where the heaviest rain could fall. As such, some uncertainty is baked into the precip chances (PoPs), especially in northern GA. Central Georgia...it's probably gonna be a wet one into the weekend no matter what. Going into early next week, some models show a tropical wave moving across Florida and into Georgia. This doesn't look like it will be anything more than an open wave riding around the Bermuda high, but would certainly bring an influx of tropical moisture into the area as noted by 2+" PWATs in some deterministic model runs. So, even more rainfall chances into early next week as that boundary begins to wash out. Current rainfall amounts are in the 2-4" through all 7 days, though exact totals will be highly dependent on where storms form, and higher totals will certainly be possible in locations that see repeated rounds of rainfall. Thunderstorms during the afternoons are not expected to create widespread severe reports. As is usually the case in the summer, shear is lacking with the jet parked well to the north of us and effective bulk shear 25 kts or less. Still, forecast MUCAPE values of 2000+ J/kg will allow for some decent updrafts that could fall down with some force. Additionally, the front pushing in may allow for some light organization of storms that would aid in congealing outflows. Can't rule out some strong to severe wind gusts, though once again this is not expected to be widespread on any given day at this time. Lusk && .AVIATION... (18Z TAFS) Issued at 134 PM EDT Mon Jul 15 2024 VFR conditions continue through the majority of the period. SCT tsra has already begun to fire across Central GA this aftn. Activity is expected to continue through the aftn and come to an end around 02z. Winds will remain W/SW though with any storms winds may become gusty and/or VRB. Low cigs will be possible overnight/early Tuesday esp for areas that receive decent rainfall. For now I have maintained SCT MVFR. Similar Similar conditions on Tuesday with better coverage of tsra after 18z. //ATL Confidence...18Z Update... Medium confidence on lower cigs overnight/early Tuesday High confidence on all remaining elements. 07 && .PRELIMINARY POINT TEMPS/POPS... Athens 74 95 74 94 / 30 50 20 70 Atlanta 74 93 74 93 / 30 60 30 80 Blairsville 68 88 68 87 / 20 50 20 90 Cartersville 72 95 72 94 / 30 60 20 80 Columbus 76 95 75 95 / 30 60 20 70 Gainesville 74 93 74 93 / 20 60 20 80 Macon 74 95 74 95 / 30 60 20 70 Rome 74 95 73 95 / 30 60 20 80 Peachtree City 73 94 73 94 / 30 60 20 80 Vidalia 76 95 75 94 / 30 50 20 70 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...07 LONG TERM....Lusk AVIATION...07
Hazardous weather outlook, Jul 15, 2:43 PM EDT, 2 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 243 PM EDT Mon Jul 15 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 243 PM EDT Mon Jul 15 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered showers and thunderstorms are ongoing this afternoon and will continue before diminishing this evening. The main threat will be locally heavy rainfall and frequent lightning. Very warm and humid conditions will result in peak heat index values ranging from 98 to 105 degrees across much of the area, with a few locations exceeding 105 degrees for a few hours this afternoon, mainly south and east of Athens to Macon to Columbus. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Scattered to numerous afternoon and evening thunderstorms can be expected Tuesday through Friday. Severe weather is not expected at this time but heavy rain could elevate the localized flash flood threat. Very warm and humid conditions will persist through at least Wednesday, with a good portion of the area experiencing afternoon heat indices in the 100 to 105 degree range. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jul 15, 4:30 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
430 PM EDT Mon Jul 15 2024
GAZ032-033-043>045-152100-
North Fulton GA-Douglas GA-Cobb GA-DeKalb GA-South Fulton GA-
430 PM EDT Mon Jul 15 2024
...A strong thunderstorm will impact portions of west central DeKalb,
southeastern Cobb, northeastern Douglas and south central Fulton
Counties through 500 PM EDT...
At 430 PM EDT, a strong thunderstorm was over Six Flags Over Georgia,
or near Atlanta, moving east at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, Douglasville, City of South Fulton, Smyrna, East Point,
Austell, Lithia Springs, Midtown, Grant Park-Zoo Atlanta, Druid
Hills, North Druid Hills, North Atlanta, Vinings, Sweet Auburn,
Piedmont Park, Cascade Heights, Lakewood Park, Sandtown, Little Five
Points, and Atlantic Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3364 8464 3373 8470 3383 8464 3388 8452
3387 8436 3376 8432 3368 8440
TIME...MOT...LOC 2030Z 263DEG 12KT 3375 8451
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 15, 4:31 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
431 PM EDT Mon Jul 15 2024
GAZ032-033-045-152100-
North Fulton GA-Cobb GA-DeKalb GA-
431 PM EDT Mon Jul 15 2024
...A strong thunderstorm will impact portions of northwestern DeKalb,
northeastern Cobb and northeastern Fulton Counties through 500 PM
EDT...
At 431 PM EDT, a strong thunderstorm was over Sandy Springs, or 8
miles south of Mountain Park, moving east at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, Marietta, Mountain Park, Sandy Springs, Roswell, Alpharetta,
Smyrna, Dunwoody, North Atlanta, Mount Bethel, Sweat Mountain,
Chastain Memorial Park, and Vinings.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3407 8447 3407 8442 3410 8442 3410 8433
3398 8427 3387 8436 3388 8451
TIME...MOT...LOC 2031Z 263DEG 12KT 3397 8437
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 15, 4:44 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
444 PM EDT Mon Jul 15 2024
GAZ102-103-152115-
Stewart GA-Webster GA-
444 PM EDT Mon Jul 15 2024
...A strong thunderstorm will impact portions of southeastern Stewart
and Webster Counties through 515 PM EDT...
At 444 PM EDT, a strong thunderstorm was near Richland, or near
Preston. This storm was nearly stationary.
HAZARD...Winds 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Preston, Richland, Weston, Troutman, Kimbrough, Centerpoint, Dumas,
Leveretts, and Church Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3192 8467 3193 8468 3192 8469 3192 8477
3214 8474 3217 8459 3216 8454 3213 8453
3213 8443 3204 8443 3204 8444 3193 8444
3192 8446
TIME...MOT...LOC 2044Z 312DEG 0KT 3206 8462
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 15, 4:46 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
446 PM EDT Mon Jul 15 2024
GAZ104-152115-
Sumter GA-
446 PM EDT Mon Jul 15 2024
...A strong thunderstorm will impact portions of Sumter County
through 515 PM EDT...
At 446 PM EDT, a strong thunderstorm was over Croxton Crossroads, or
9 miles southwest of Americus. This storm was nearly stationary.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Americus, Plains, Leslie, De Soto, Desoto, Cobb, Sumter, Lamar,
Croxton Crossroads, New Era, Huntington, Friendship, and Maddox.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3196 8444 3217 8443 3216 8419 3213 8410
3200 8397 3191 8395 3192 8434 3187 8434
TIME...MOT...LOC 2046Z 337DEG 0KT 3198 8435
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 15, 4:48 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
448 PM EDT Mon Jul 15 2024
GAZ102-152115-
Stewart GA-
448 PM EDT Mon Jul 15 2024
...A strong thunderstorm will impact portions of north central
Stewart County through 515 PM EDT...
At 448 PM EDT, a strong thunderstorm was over Louvale, or 7 miles
north of Lumpkin. This storm was nearly stationary.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Louvale and Charles.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3217 8494 3222 8490 3223 8482 3222 8481
3222 8480 3214 8474 3207 8475 3207 8486
TIME...MOT...LOC 2048Z 053DEG 0KT 3216 8483
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 15, 4:50 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
450 PM EDT Mon Jul 15 2024
GAZ052-066-152115-
Heard GA-Troup GA-
450 PM EDT Mon Jul 15 2024
...A strong thunderstorm will impact portions of Heard and
northwestern Troup Counties through 515 PM EDT...
At 450 PM EDT, a strong thunderstorm was over Texas, or near
Franklin. This storm was nearly stationary.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Ephesus, Centralhatchee, Waresville, Frolona, Texas, Harrisonville,
Glenn, and Roosterville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3343 8511 3340 8504 3335 8515 3327 8516
3324 8510 3328 8496 3317 8499 3309 8523
3310 8523 3343 8529
TIME...MOT...LOC 2050Z 240DEG 4KT 3325 8520
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 2:51 PM EDT | Special Weather Statement | FFC | Muscogee | 24 min |
| Jul 15, 2:53 PM EDT | Special Weather Statement | FFC | Marion | 37 min |
| Jul 15, 2:59 PM EDT | Special Weather Statement | FFC | Taylor | 31 min |
| Jul 15, 3:03 PM EDT | Special Weather Statement | FFC | Jeff Davis | 27 min |
| Jul 15, 3:14 PM EDT | Special Weather Statement | FFC | Dodge | 31 min |
| Jul 15, 3:18 PM EDT | Special Weather Statement | FFC | Taylor | 27 min |
| Jul 15, 3:29 PM EDT | Special Weather Statement | FFC | Peach | 31 min |
| Jul 15, 3:34 PM EDT | Special Weather Statement | FFC | Taylor | 26 min |
| Jul 15, 3:36 PM EDT | Special Weather Statement | FFC | Schley | 24 min |
| Jul 15, 3:41 PM EDT | Severe Thunderstorm Warning | FFC | Taylor | 35 min |
| Jul 15, 3:42 PM EDT | Special Weather Statement | FFC | Carroll | 33 min |
| Jul 15, 3:44 PM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| Jul 15, 3:47 PM EDT | Special Weather Statement | FFC | Coweta | 28 min |
| Jul 15, 3:48 PM EDT | Special Weather Statement | FFC | Peach | 27 min |
| Jul 15, 3:50 PM EDT | Special Weather Statement | FFC | Telfair | 25 min |
| Jul 15, 3:53 PM EDT | Special Weather Statement | FFC | Sumter | 37 min |
| Jul 15, 4:02 PM EDT | Special Weather Statement | FFC | Douglas | 28 min |
| Jul 15, 4:09 PM EDT | Special Weather Statement | FFC | Schley, Webster | 36 min |
| Jul 15, 4:10 PM EDT | Special Weather Statement | FFC | Sumter | 35 min |
| Jul 15, 4:11 PM EDT | Special Weather Statement | FFC | Johnson | 34 min |
| Jul 15, 4:14 PM EDT | Special Weather Statement | FFC | Houston | 31 min |
| Jul 15, 4:20 PM EDT | Special Weather Statement | FFC | Heard | 25 min |
| Jul 15, 4:30 PM EDT | Special Weather Statement | FFC | Fulton | 30 min |
| Jul 15, 4:31 PM EDT | Special Weather Statement | FFC | Cobb | 29 min |
| Jul 15, 4:41 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 36 min |
| Jul 15, 4:44 PM EDT | Special Weather Statement | FFC | Webster | 31 min |
| Jul 15, 4:46 PM EDT | Special Weather Statement | FFC | Sumter | 29 min |
| Jul 15, 4:48 PM EDT | Special Weather Statement | FFC | Stewart | 27 min |
| Jul 15, 4:50 PM EDT | Special Weather Statement | FFC | Heard | 25 min |
| Jul 15, 4:56 PM EDT | Special Weather Statement | FFC | Gwinnett | 34 min |
| Jul 15, 5:01 PM EDT | Special Weather Statement | FFC | Telfair | 29 min |
| Jul 15, 5:01 PM EDT | Special Weather Statement | FFC | Treutlen | 29 min |
| Jul 15, 5:04 PM EDT | Special Weather Statement | FFC | Troup | 26 min |
| Jul 15, 5:16 PM EDT | Special Weather Statement | FFC | Heard | 14 min |
| Jul 15, 5:19 PM EDT | Special Weather Statement | FFC | Gwinnett | 26 min |
| Jul 15, 5:22 PM EDT | Special Weather Statement | FFC | Sumter | 23 min |
| Jul 15, 5:31 PM EDT | Special Weather Statement | FFC | Troup | 29 min |
| Jul 15, 5:36 PM EDT | Special Weather Statement | FFC | Emanuel | 24 min |
| Jul 15, 5:46 PM EDT | Special Weather Statement | FFC | Putnam | 29 min |
| Jul 15, 6:05 PM EDT | Special Weather Statement | FFC | Floyd | 25 min |
| Jul 15, 6:10 PM EDT | Special Weather Statement | FFC | Putnam | 35 min |
| Jul 15, 6:15 PM EDT | Special Weather Statement | FFC | Pickens | 30 min |
| Jul 15, 6:21 PM EDT | Special Weather Statement | FFC | Warren | 24 min |
| Jul 15, 6:42 PM EDT | Special Weather Statement | FFC | Madison | 33 min |
| Jul 15, 6:44 PM EDT | Special Weather Statement | FFC | Putnam | 31 min |
| Jul 15, 6:46 PM EDT | Special Weather Statement | FFC | Warren | 29 min |
| Jul 15, 7:09 PM EDT | Special Weather Statement | FFC | Jasper | 36 min |
| Jul 15, 7:11 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock | 34 min |
| Jul 15, 7:13 PM EDT | Special Weather Statement | FFC | Taliaferro | 32 min |
| Jul 15, 7:16 PM EDT | Special Weather Statement | FFC | Oglethorpe | 29 min |
| Jul 15, 7:21 PM EDT | Special Weather Statement | FFC | Wilcox | 24 min |
| Jul 15, 7:27 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 33 min |
| Jul 15, 7:29 PM EDT | Special Weather Statement | FFC | Johnson | 31 min |
| Jul 15, 7:32 PM EDT | Special Weather Statement | FFC | Wilkes | 28 min |
| Jul 15, 7:45 PM EDT | Special Weather Statement | FFC | Jefferson | 30 min |
| Jul 15, 7:47 PM EDT | Special Weather Statement | FFC | Wilkes | 28 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.